Global non-negative controllability of the semilinear parabolic equation governed by bilinear control
ESAIM: Control, Optimisation and Calculus of Variations, Tome 7 (2002), pp. 269-283.

We study the global approximate controllability of the one dimensional semilinear convection-diffusion-reaction equation governed in a bounded domain via the coefficient (bilinear control) in the additive reaction term. Clearly, even in the linear case, due to the maximum principle, such system is not globally or locally controllable in any reasonable linear space. It is also well known that for the superlinear terms admitting a power growth at infinity the global approximate controllability by traditional additive controls of localized support is out of question. However, we will show that a system like that can be steered in L 2 (0,1) from any non-negative nonzero initial state into any neighborhood of any desirable non-negative target state by at most three static (x-dependent only) above-mentioned bilinear controls, applied subsequently in time, while only one such control is needed in the linear case.

DOI : https://doi.org/10.1051/cocv:2002011
Classification : 93,  35
Mots clés : semilinear parabolic equation, global approximate controllability, bilinear control
@article{COCV_2002__7__269_0,
     author = {Khapalov, Alexander Y.},
     title = {Global non-negative controllability of the semilinear parabolic equation governed by bilinear control},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {269--283},
     publisher = {EDP-Sciences},
     volume = {7},
     year = {2002},
     doi = {10.1051/cocv:2002011},
     zbl = {1024.93026},
     mrnumber = {1925029},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2002011/}
}
TY  - JOUR
AU  - Khapalov, Alexander Y.
TI  - Global non-negative controllability of the semilinear parabolic equation governed by bilinear control
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2002
DA  - 2002///
SP  - 269
EP  - 283
VL  - 7
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2002011/
UR  - https://zbmath.org/?q=an%3A1024.93026
UR  - https://www.ams.org/mathscinet-getitem?mr=1925029
UR  - https://doi.org/10.1051/cocv:2002011
DO  - 10.1051/cocv:2002011
LA  - en
ID  - COCV_2002__7__269_0
ER  - 
Khapalov, Alexander Y. Global non-negative controllability of the semilinear parabolic equation governed by bilinear control. ESAIM: Control, Optimisation and Calculus of Variations, Tome 7 (2002), pp. 269-283. doi : 10.1051/cocv:2002011. http://www.numdam.org/articles/10.1051/cocv:2002011/

[1] S. Anita and V. Barbu, Null controllability of nonlinear convective heat equations. ESAIM: COCV 5 (2000) 157-173. | Numdam | MR 1744610 | Zbl 0938.93008

[2] A. Baciotti, Local Stabilizability of Nonlinear Control Systems. World Scientific, Singapore, Series on Advances in Mathematics and Applied Sciences 8 (1992). | MR 1148363 | Zbl 0757.93061

[3] J.M. Ball and M. Slemrod, Feedback stabilization of semilinear control systems. Appl. Math. Opt. 5 (1979) 169-179. | MR 533618 | Zbl 0405.93030

[4] J.M. Ball and M. Slemrod, Nonharmonic Fourier series and the stabilization of distributed semi-linear control systems. Comm. Pure. Appl. Math. 32 (1979) 555-587. | MR 528632 | Zbl 0394.93041

[5] J.M. Ball, J.E. Mardsen and M. Slemrod, Controllability for distributed bilinear systems. SIAM J. Control Optim. (1982) 575-597. | MR 661034 | Zbl 0485.93015

[6] V. Barbu, Exact controllability of the superlinear heat equation. Appl. Math. Opt. 42 (2000) 73-89. | MR 1751309 | Zbl 0964.93046

[7] M.E. Bradley, S. Lenhart and J. Yong, Bilinear optimal control of the velocity term in a Kirchhoff plate equation. J. Math. Anal. Appl. 238 (1999) 451-467. | MR 1715493 | Zbl 0936.49003

[8] E. Fernández-Cara, Null controllability of the semilinear heat equation. ESAIM: COCV 2 (1997) 87-103. | Numdam | Zbl 0897.93011

[9] E. Fernández-Cara and E. Zuazua, Controllability for blowing up semilinear parabolic equations. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 199-204. | Zbl 0952.93061

[10] L.A. Fernández, Controllability of some semilnear parabolic problems with multiplicativee control, a talk presented at the Fifth SIAM Conference on Control and its applications, held in San Diego, July 11-14, 2001 (in preparation).

[11] A. Fursikov and O. Imanuvilov, Controllability of evolution equations. Res. Inst. Math., GARC, Seoul National University, Lecture Note Ser. 34 (1996). | MR 1406566 | Zbl 0862.49004

[12] J. Henry, Étude de la contrôlabilité de certaines équations paraboliques non linéaires, Thèse d'état. Université Paris VI (1978).

[13] A.Y. Khapalov, Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls. ESAIM: COCV 4 (1999) 83-98. | EuDML 90561 | Numdam | MR 1680760 | Zbl 0926.93007

[14] A.Y. Khapalov, Global approximate controllability properties for the semilinear heat equation with superlinear term. Rev. Mat. Complut. 12 (1999) 511-535. | EuDML 44408 | MR 1740472 | Zbl 1006.35014

[15] A.Y. Khapalov, A class of globally controllable semilinear heat equations with superlinear terms. J. Math. Anal. Appl. 242 (2000) 271-283. | MR 1737850 | Zbl 0951.35062

[16] A.Y. Khapalov, Bilinear control for global controllability of the semilinear parabolic equations with superlinear terms, in the Special volume “Control of Nonlinear Distributed Parameter Systems”, dedicated to David Russell, Marcel Dekker, Vol. 218 (2001) 139-155. | Zbl 0983.93023

[17] A.Y. Khapalov, On bilinear controllability of the parabolic equation with the reaction-diffusion term satisfying Newton's Law, in the special issue of the J. Comput. Appl. Math. dedicated to the memory of J.-L. Lions (to appear). | Zbl 1119.93017

[18] A.Y. Khapalov, Controllability of the semilinear parabolic equation governed by a multiplicative control in the reaction term: A qualitative approach, Available as Tech. Rep. 01-7, Washington State University, Department of Mathematics (submitted). | Zbl 1041.93026

[19] K. Kime, Simultaneous control of a rod equation and a simple Schrödinger equation. Systems Control Lett. 24 (1995) 301-306. | MR 1321139 | Zbl 0877.93003

[20] O.H. Ladyzhenskaya, V.A. Solonikov and N.N. Ural'Ceva, Linear and Quasi-linear Equations of Parabolic Type. AMS, Providence, Rhode Island (1968).

[21] S. Lenhart, Optimal control of convective-diffusive fluid problem. Math. Models Methods Appl. Sci. 5 (1995) 225-237. | MR 1321328 | Zbl 0828.76066

[22] S. Müller, Strong convergence and arbitrarily slow decay of energy for a class of bilinear control problems. J. Differential Equations 81 (1989) 50-67. | MR 1012199 | Zbl 0711.35017

Cité par Sources :